Tesco Migraine Relief Review
* Buying Tip: If you click on the gift icon next to the logo on their website, a 15% discount will be applied to your purchase in the cart. This will make it the cheapest around! Even cheaper than Amazon! Don’t miss this great opportunity!
Check Out Our Top Rated Migraine Products
What is Tesco Migraine Relief?
Tesco Migraine Relief belongs to the group of non-steroidal anti-inflammatory drugs used to reduce fever, swelling and pain. It contains ibuprofen lysine, a salt used mainly to relieve dental and period pain, headaches and migraines and fever. The medicine is also used to treat the symptoms of flu and common colds, however, as to whether it is effective or not, read our review below to find out.
Tesco Migraine relief, which comes in the form of tablets, contains only one primary ingredient: ibuprofen, which is in the form of ibuprofen lysine. Each tablet contains 342mg of ibuprofen. Over time, ibuprofen has been used to treat mild to moderate pain and aches such as headaches, symptoms of flu and common colds, muscular pain and fever. It is an over-the-counter treatment.
Tesco has offered clear instructions on the product’s label, and you need to follow them carefully to avoid the side effects that may be caused by either underdosing or overdosing. Adults, adolescents and the elderly should take one or two tablets and swallow them whole. If the symptoms persist, take another one or two tablets after every four hours. However, it is not advisable to take more than six tablets within 24 hours.
Each packet of Tesco Migraine Relief costs $2.24 and contains 12 tablets. A package can give you 48 hours of pain relief as you shouldn’t take more than six tablets in a 24-hour period. Last time we checked, Tesco had not offered any discounts on the drug.
Possible Side Effects
Tesco Migraine Relief may have serious effects on patients with allergies to ibuprofen. Some people may also experience stomach upsets, diarrhea, bloating and constipation. Some side effects, such as blurred vision, dizziness, a ringing in the ears, severe headache and skin irritation, will require urgent medical attention. See your doctor if you are undertaking any other medications to find out if ibuprofen will interfere with them. Consult your pharmacist if you have a history of stroke, high blood pressure, asthma, kidney problems or heart failure before taking ibuprofen.
Although Tesco offers a return policy for expired or faulty items, it does not offer a satisfaction guarantee on this product. If the product doesn’t work for you or doesn’t treat your symptoms, you won’t get any refund. Lack of satisfaction guarantee may imply little confidence in the performance of the drug.
The Bottom Line
Tesco claims that its Migraine Relief Tablets are useful for the treatment of painful symptoms of flu and common colds and headaches. They are rather cheap, costing only $2.24 for a pack of 12 tablets, compared to other migraine drugs. However, Tesco does not offer a guarantee if the product doesn’t work for you. It also contains ibuprofen which may have far-reaching side effects on you if you don’t follow the directions carefully, or if you overdose. It is also not suitable for patients under the age of 12 and those 65 years or older because they are likely to be on other medications. As a result, we advise that you continue looking for better migraine relief medication.
Do you want to find an effective Migraine treatment? Check out our top rated Migraine products